# SDR HNAA2022052500182

- Difficulty date: May 19, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,504 hours, 37,046 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sense Line
- Condition: Loose
- Location: Wine Anti Ice
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING A/I FAIL ON EICAS IN CLIMBOUT.   R AND R RH WING A/I VLV IAW AMM 30-11-01 NO FIX. FOUND LOOSE SENSE LINE.TORQUED IAW AMM 30-11-08.OPS CHECK GOOD OK FOR SERVICE.
